# SDR CA070607008

- Difficulty date: June 7, 2007
- Submitted: August 3, 2007
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 7,653 hours
- Engine: Pwa JT15D4
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Roller
- Part number: MS2124010C40
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CAMPAIGN NOTICE 851-32-40-040 AND 851-32-40-040R1 CARRIED OUT. ACTION WAS REQUIRED TO THE RT MAIN GEAR BEARING P/N MS21240-10C40. THE INSIDE BEARING MATERIAL WHEN INSPECTED WAS FOUND TO HAVE PIECES MISSING AND FURTHER INSPECTION REVEALED THE REMAINDER OF THE LINER WAS EASY TO REMOVE BY HAND. THERE WAS NO DAMAGE FOUND ON THE INNER SLEEVE OR ON THE BOLT. PRIOR TO DISASSEMBLY THE ROLLERS WERE INSPECTED IN SITU AND FOUND TO TURN WITH VERY LITTLE EFFORT REQUIRED. NEW BEARING WAS INSTALLED (TC NR 20070607008)
